A general asymptotic theory for time-series models

Swaaj Ling, Michael McAleer

Research output: Contribution to journalArticleAcademicpeer-review

22 Citations (Scopus)


This paper develops a general asymptotic theory for the estimation of strictly stationary and ergodic time-series models. Under simple conditions that are straightforward to check, we establish the strong consistency, the rate of strong convergence and the asymptotic normality of a general class of estimators that includes LSE, MLE and some M-type estimators. As an application, we verify the assumptions for the long-memory fractional ARIMA model. Other examples include the GARCH(1,1) model, random coefficient AR(1) model and the threshold MA(1) model.
Original languageEnglish
Pages (from-to)97-111
Number of pages15
JournalStatistica Neerlandica
Issue number1
Publication statusPublished - 2010


Dive into the research topics of 'A general asymptotic theory for time-series models'. Together they form a unique fingerprint.

Cite this